Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
Bohr almost periodic; Bochner transform; Stepanov--Orlicz almost periodic function; semilinear evolution equations; Nemytskii operator
Summary:
We revisit the concept of Stepanov--Orlicz almost periodic functions introduced by Hillmann in terms of Bochner transform. Some structural properties of these functions are investigated. A particular attention is paid to the Nemytskii operator between spaces of Stepanov--Orlicz almost periodic functions. Finally, we establish an existence and uniqueness result of Bohr almost periodic mild solution to a class of semilinear evolution equations with Stepanov--Orlicz almost periodic forcing term.
References:
[1] Albrycht J.: The theory of Marcinkiewic–Orlicz spaces. Rozprawy Mat. 27 (1962), 56 pages. MR 0139935
[2] Amerio L., Prouse G.: Almost-Periodic Functions and Functional Equations. Van Nostrand Reinhold, New York, Ont.-Melbourne, 1971. MR 0275061
[3] Andres J., Bersani A. M., Grande R. F.: Hierarchy of almost-periodic function spaces. Rend. Mat. Appl. (7) 26 (2006), no. 2, 121–188. MR 2275292 | Zbl 1133.42002
[4] Andres J., Pennequin D.: On Stepanov almost-periodic oscillations and their discretizations. J. Difference Equ. Appl. 18 (2012), no. 10, 1665–1682. DOI 10.1080/10236198.2011.587813 | MR 2979829
[5] Andres J., Pennequin D.: On the nonexistence of purely Stepanov almost-periodic solutions of ordinary differential equations. Proc. Amer. Math. Soc. 140 (2012), no. 8, 2825–2834. MR 2910769
[6] Bedouhene F., Challali N., Mellah O., Raynaud de Fitte P., Smaali M.: Almost periodic solution in distribution for stochastic differential equations with Stepanov almost periodic coefficients. available at arXiv: 1703.00282v3 [math.PR] (2017), 42 pages.
[7] Bugajewski D., Nawrocki A.: Some remarks on almost periodic functions in view of the Lebesgue measure with applications to linear differential equations. Ann. Acad. Sci. Fenn., Math. 42 (2017), no. 2, 809–836. DOI 10.5186/aasfm.2017.4250 | MR 3701650
[8] Chen S.: Geometry of Orlicz Spaces. Dissertationes Math. (Rozprawy Mat.), 356, 1996. MR 1410390
[9] Cichoń M., Metwali M. M. A.: On quadratic integral equations in Orlicz spaces. J. Math. Anal. Appl. 387 (2012), no. 1, 419–432. DOI 10.1016/j.jmaa.2011.09.013 | MR 2845761
[10] Corduneanu C.: Almost Periodic Functions. Interscience Tracts in Pure and Applied Mathematics, 22, Interscience Publishers, John Wiley, New York, 1968. MR 0481915
[11] Dads A. E. H., Es-Sebbar B., Ezzinbi K., Ziat M.: Behavior of bounded solutions for some almost periodic neutral partial functional differential equations. Math. Methods Appl. Sci. 40 (2017), no. 7, 2377–2397. DOI 10.1002/mma.4145 | MR 3636701
[12] Danilov L. I.: On the uniform approximation of a function that is almost periodic in the sense of Stepanov. Izv. Vyssh. Uchebn. Zaved. Mat (1998), no. 5, 10–18. MR 1639154
[13] Diagana T.: Stepanov-like pseudo-almost periodicity and its applications to some nonautonomous differential equations. Nonlinear Anal. 69 (2008), no. 12, 4277–4285. DOI 10.1016/j.na.2007.10.051 | MR 2467232
[14] Diagana T., Zitane M.: Stepanov-like pseudo-almost automorphic functions in Lebesgue spaces with variable exponents ${L}^{p(x)}$. Electron. J. Differential Equations 2013 (2013), No. 188, 20 pages. MR 3104964
[15] Ding H.-S., Long W., N'Guérékata G. M.: Almost periodic solutions to abstract semilinear evolution equations with Stepanov almost periodic coefficients. J. Comput. Anal. Appl. 13 (2011), no. 2, 231–242. MR 2807574
[16] Hillmann T. R.: Besicovitch–Orlicz spaces of almost periodic functions. Real and stochastic analysis, Wiley Ser. Probab. Math. Statist. Probab. Math. Statist., Wiley, 1986, 119–167. MR 0856581
[17] Hu Z.: Boundedness and Stepanov's almost periodicity of solutions. Electron. J. Differential. Equations 2005 (2005), no. 35, 7 pages. MR 2135246
[18] Hu Z., Mingarelli A. B.: Bochner's theorem and Stepanov almost periodic functions. Ann. Mat. Pura Appl. (4) 187 (2008), no. 4, 719–736. DOI 10.1007/s10231-008-0066-5 | MR 2413376
[19] Hudzik H.: Uniform convexity of Musielak–Orlicz spaces with Luxemburg's norm. Comment. Math. Prace Mat. 23 (1983), no. 1, 21–32. MR 0709167
[20] Kasprzak P., Nawrocki A., Signerska-Rynkowska J.: Integrate-and-fire models with an almost periodic input function. J. Differential Equations 264 (2018), no. 4, 2495–2537. DOI 10.1016/j.jde.2017.10.025 | MR 3737845
[21] Kourat H.: Caractérisation de quelques propriétés géométriques locales dans les espaces de type Musielak–Orlicz. PhD. Thesis, Mouloud Mammeri University of Tizi–Ouzou, Tizi–Ouzou, 2016 (French).
[22] Kozlowski W. M.: Modular Function Spaces. Monographs and Textbooks in Pure and Applied Mathematics, 122, Marcel Dekker, New York, 1988. MR 1474499 | Zbl 0718.41049
[23] Kufner A., John O., Fučík S.: Function Spaces. Monographs and Textsbooks on Mechanics of Solids and Fluids, Mechanics: Analysis, Noordhoff International Publishing, Leyden, Publishing House of the Czechoslovak Academy of Sciences, Prague, 1977. MR 0482102
[24] Levitan B. M., Zhikov V. V.: Almost Periodic Functions and Differential Equations. Cambridge University Press, Cambridge, 1982. MR 0690064 | Zbl 0499.43005
[25] Luxemburg W. A. J.: Banach Function Spaces. PhD. Dissertation, Delft University of Technology, Delft, 1955. MR 0072440 | Zbl 0162.44701
[26] Musielak J.: Orlicz Spaces and Modular Spaces. Lecture Notes in Mathematics, 1034, Springer, Berlin, 1983. MR 0724434 | Zbl 0557.46020
[27] Pankov A. A.: Bounded and Almost Periodic Solutions of Nonlinear Operator Differential Equations. Mathematics and Its Applications (Soviet Series), 55, Kluwer Academic Publishers Group, Dordrecht, 1990. DOI 10.1007/978-94-011-9682-6_5 | MR 1120781
[28] Radová L.: Theorems of Bohr–Neugebauer-type for almost-periodic differential equations. Math. Slovaca 54 (2004), no. 2, 191–207. MR 2074215 | Zbl 1068.34042
[29] Rao A. S.: On the Stepanov-almost periodic solution of a second-order operator differential equation. Proc. Edinburgh Math. Soc. (2) 19 (1974/75), 261–263. MR 0407409
[30] Stepanoff W.: Über einige Verallgemeinerungen der fast periodischen Funktionen. Math. Ann. 95 (1926), no. 1, 473–498 (German). DOI 10.1007/BF01206623 | MR 1512290
[31] Stoiński S.: Almost periodic functions in the Lebesgue measure. Comment. Math. (Prace Mat.) 34 (1994), 189–198. MR 1325086
[32] Zaidman S.: An existence result for Stepanoff almost-periodic differential equations. Canad. Math. Bull. 14 (1971), 551–554. DOI 10.4153/CMB-1971-097-5 | MR 0310382
Partner of
EuDML logo